# SDR DALA2022120207709

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 92,147 hours, 20,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 LOWER LOB CRUISE REST GREEN CORNER EMERGENCY RUN LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER LOB CRUSE REST GREEN CORNER EMERGENCY RUN LIGHT PER B767-300 AMM 33-51-01. CKS GOOD. (9712941)
